# SDR U2RA2022072800035

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 106,498 hours, 15,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0184951
- Part serial: NONE
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF NAL FCD NO. 744-53-0061 R1 (SB 747-53A2450 REV 8) TO DO INSPECTION OF #5 MED LEFT, SECTION 46 BS 2231  FRAME, STR 15L THROUGH 15R, 1 EA HOLE WAS FOUND CRACKED ON LH FRAME INNER CHORD (P/N: 65B01849-51)  FWD FLANGE AND STRAP (P/N:  65B01849-47) AT S-16L AND 1 EA HOLE WAS FOUND CRACKED ON RH FRAME STRAP (P/N: 65B01849-48) AT S-16R, CATEGORY B REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH HAECO XIAMEN'S ENGINEERING NOTES EB-53-2854, REV ORIGINAL, WHICH WAS APPROVED BY FAA FORM 8100-9 DATED ON JULY 06, 2022.  DETAILS WERE DOCUMENTED IN HAECO XIAMEN'S NRC  KVN3587 AND  KVN3579.
